# SDR AALA20150616015

- Difficulty date: June 16, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 95,548 hours, 15,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5033
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4L & 4R DOOR EMER EXIT SIGNS ARE INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-51-07.  OPERATIONS TESTED OK IAW AMM 33-51-00.
